Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Network problems, $ M$-functions and uniformly monotone networks

Author: T. A. Porsching
Journal: Quart. Appl. Math. 34 (1976), 47-57
MSC: Primary 94A20
DOI: https://doi.org/10.1090/qam/449911
MathSciNet review: 449911
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Four classes of network problems--conductive, resistive, conductive boundary value, and resistive boundary value--are considered in this paper. In each case solution of the network problem is tantamount to determining a zero of a nonlinear system of equations. Under certain monotonicity assumptions, it is shown that the nonlinear Gauss-Seidel iterative procedure is globably convergent when applied to these systems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 94A20

Retrieve articles in all journals with MSC: 94A20

Additional Information

DOI: https://doi.org/10.1090/qam/449911
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society